# SDR DL76L091444

- Difficulty date: September 7, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 77,878 hours, 11,541 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTN TO GATE  - R GEN DRIVE MESSAGE AND GEN DRIVE DISC R.  DRIVE ILLUMINATED TAKING RUNWAY.  ALL OTHER END INDICATIONS NORMAL.  INSPECTED RT IDG.  SERVICED RT IDG PER AMM.  SPUN THEN RAN NR 2 ENG AT GATE.  NO LEAKS NOTED.  ALL ENG PARAMETER NORMAL DURING ENG RUN.  SUSPECT SERVICING CONNECTOR O-RING UNSEATED.  NO OTHER DEFECTS NOTED.  OK FOR SERVICE.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
